# SDR VNAA9806003

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 57,955 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ENGINE START UP, THE EMERGENCY FLOOR LIGHTS WERE NOTED TO BE INOPERATIVE.  OUTSTATION MAINTENANCE INSPECTED THE AIRCRAFT, AND APPROVED IT FOR A FERRY FLIGHT TO OUR CAK MAINTENANCE BASE.  THE FERRY WAS CARRIED OUT WITHOUT ANY PROBLEMS.  CAK MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY PACK , IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATION CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
